SINUTAB NON-DROWSY TABLETS 15PK

Regular price €6.27

Tax included.

Product Description

Each tablet contains 500mg of paracetamol and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tables are non-drowsy.

Directions

Adults and children 12 years and over: Take two tablets every 4-6 hours. Do not exceed 8 capsules in any 24-hour period.

Children 6-12 years: Take one capsule every 4-6 hours. Do not exceed four capsules in any 24-hour period.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each tablet contains 500mg of Paracetamol and 30mg of Pseudoephedrine hydrochloride